Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain, lower back pain, loss of apetite, vomitting, weight loss, headache, weakness. Anything serious?

for the past month I have been having lower abdominal pain and lower back pain loss of appetite , sick to my stomach and sometimes vomiting . I have also loss about 10lbs.I get headaches and I have been feeling tired/exhausted and my body aches and is weak. at first I thought it was just stress and anxiety but it won’t let up no matter how hard I try to relax could it be something more serious?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Weight loss upto 10lbs is a significant weight loss. Also abdominal pain,loss of appetite, weight loss, weakness of 1 month duration needs to be evaluated.You have not mentioned your age & gender. Tuberculosis, malignancy, gastrointestinal causes like inflammatory bowel disease, certain medicines like biotin supplements can be cause for weight loss. Kindly get your routine blood test like CBC, ESR, Liver function test & sonography of abdomen.
Wish you good health.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor